CASE REPORT
Year : 2012  |  Volume : 3  |  Issue : 3  |  Page : 276-278

Toxic epidermal necrolysis caused by fluconazole in a patient with human immunodeficiency virus infection


1 Department of Respiratory Medicine, J. L. N. Medical College, Ajmer, Rajasthan and Himalayan Institute of Medical Sciences, Jollygrant, Dehradun, India
2 Department of Pharmacology, J. L. N. Medical College, Ajmer, Rajasthan and Himalayan Institute of Medical Sciences, Jollygrant, Dehradun, India

Correspondence Address:
Ramakant Dixit
A-60, Chandravardai Nagar, Ajmer, Rajasthan
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0976-500X.99445

Rights and Permissions

Stevens-Johnson syndrome and toxic epidermal necrolysis (TEN) are rare but serious dermatologic disorders. These grave conditions present as medical emergency, requiring prompt diagnosis and management. These are often drug induced and various groups of drugs, such as sulfa drugs, NSAIDS, etc., have been implicated as to cause TEN. Fluconazole is a commonly used drug with mild side effects. TEN caused by fluconazole is rare, and till now only few cases have been reported in the literature. We present a case of TEN in a human immunodeficiency virus infected man following fluconazole therapy in view of its rare occurrence.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1995    
    Printed146    
    Emailed0    
    PDF Downloaded361    
    Comments [Add]    
    Cited by others 4    

Recommend this journal